Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Have PCOS, trying to conceive. On metformin and clostil 50mg. Should i increase my medicine dosage?

Hi I am 30 yrs old, trying to conceive. I have pcos , and am taking metformin and clostil 50mg daily (day 2 to 6): i ve completed two rounds of clostil with no success. Should I increase my dosage to 100 mg. My doctor insisted that my prognosis looked good. But two months on treatment has elapsed. I was able to conceive on my own before (have a five yr old son). I m tired- the meds make you so sick. What other options do I have?
Asked On : Sat, 12 May 2012
Answers:  1 Views:  275
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Sexologist 's  Response
Hello Dear.
Welcome here on Health Care Magic Dot Com.
I am very much concern of your problem.
I think I will certainly able to help you out of this condition.
In my view your doctor has details of your condition.
So there is no option of other than medicine.
If you are ready, than you can adopt a child of your liking, with no problem of any type.
Good luck.
Get a good child soon.
Answered: Sat, 12 May 2012
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor